Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online
Ask a Urologist   »  

Are phenazopyridine, SMZ-TMP DS and Nitrofurantoin advisable while having pain in the urethra?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9684 Questions
Question
I am having symptoms of a bladder infection. I have no bladder cramps, rather pain in my urether. I have some meds, about a year old which I have kept for an emergency like I'm having. I have phenazopyridine, 200 mg; smz/tmp, 400-80mg; and nitrofurantoin;100 mg. Can I take some of these to relieve the pain?
Wed, 23 May 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
You can take medicines that you have

Detailed Answer:
Hello
Thanks for query .Based on the facts that you have you have UTI and have some medicines with you .

You can take those medications twice daily provided those are not expired .

Take urine alkalizer like Ural or Citralka along with these drugs

Ensure to drink more water .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor